# SDR MWEA040048

- Difficulty date: April 5, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 40,909 hours, 43,222 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 995575119
- Condition: Cracked
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR, AFT LOWER CORNER ATTACH ANGLE IS CRACKED.  FABRICATED AND INSTALLED NEW ATTACH ANGLE.
